# SDR GLBA97002

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Rt Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPW - RIGHT 'BLEED AIR FAIL' ANNUNCIATOR ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REPLACED O-RINGS IN BLEED AIR LINE.  (M)
